# SDR SIMA201126213

- Difficulty date: September 18, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 28,715 hours, 27,126 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2882 THE CREW REPORTED THAT DURING CLIMBOUT THROUGH 4500 FEET  RECEIVED AN EICAS MESSAGE OF LAV SMOKE.  THE CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN TO XNA.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE E2 ZERO CARBON SEAL.  REPLACEMENT COMPLETED IAW RR AMM 72-25-25-400-801.  VIBRATION AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
